MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRASCORE 035; FOCUSED FORCE PTA BALLOON

BARD PERIPHERAL VASCULAR, INC. ULTRASCORE 035; FOCUSED FORCE PTA BALLOON
Model Number US35130515
Medical Device Problem Codes Break (1069); Device-Device Incompatibility (2919); Material Deformation (2976); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer.The investigation of the reported event is currently underway.(expiry date: 06/2022).
 
Event or Problem Description
It was reported that during an angioplasty procedure, the pta catheter shaft of the device was allegedly deformed.It was further reported that same device was used to complete the procedure.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a complaint history review was performed.This is the first complaint reported to date for this product and lot, therefore a device history record review is not required.Investigation summary: one sample was returned for evaluation.The sample was noted to be bloody and deformation was noted to the distal end.Under magnification, the balloon portion of the device was noted to have deformed scoring wires and a tear was noted to the catheter.No further functional testing could be performed due to the condition of the device.Therefore, the investigation is confirmed for the catheter shaft bend, as the distal end of the catheter was noted to be deformed during the evaluation.The investigation is also confirmed for the catheter tear, as the distal portion of the device with the scoring wires was noted to be torn.The reported catheter bend have contributed to the scoring wires to tear through the catheter shaft.However, the definitive root cause for the reported catheter shaft and identified catheter tear could not be determined based upon available information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ULTRASCORE 035
Common Device Name
FOCUSED FORCE PTA BALLOON
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key11894218
Report Number2020394-2021-01123
Device Sequence Number3710729
Product Code PNO
UDI-Device Identifier00801741116797
UDI-Public(01)00801741116797
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K172571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUS35130515
Device Catalogue NumberUS35130515
Device Lot NumberGFET1746
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2021
Initial Date Received by Manufacturer 05/04/2021
Supplement Date Received by Manufacturer06/29/2021
Initial Report FDA Received Date05/27/2021
Supplement Report FDA Received Date07/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;